Complementary remarks about the limit point and limit circle theory

Åke Pleijel

TBD mathscidoc:1701.332310

Arkiv for Matematik, 8, (1), 45-47, 1969.11
A method to obtain bounds for the number of solutions with regular behaviour at infinity of selfadjoint ordinary differential equations is given. In this method, which is presented for a polar problem, the sequence of nested ellipsoids in a previous paper of mine is replaced by the use of certain projections. At the same time I take the opportunity to complete the unsatisfactory bibliography of my earlier paper.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:43 uploaded by arkivadmin ] [ 93 downloads ] [ 0 comments ] [ Cited by 8 ]
@inproceedings{åke1969complementary,
  title={Complementary remarks about the limit point and limit circle theory},
  author={Åke Pleijel},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203443188138119},
  booktitle={Arkiv for Matematik},
  volume={8},
  number={1},
  pages={45-47},
  year={1969},
}
Åke Pleijel. Complementary remarks about the limit point and limit circle theory. 1969. Vol. 8. In Arkiv for Matematik. pp.45-47. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203443188138119.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved